Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23252
Title: Approximation of nearest common fixed point of nonexpansive mappings in hilbert spaces
Authors: Zhang, SS
Lee, HWJ 
Chan, CK 
Keywords: Common fixed point
Family of nonexpansive mappings
Iterative scheme
Nearest point projection
Issue Date: 2007
Publisher: Springer
Source: Acta mathematica Sinica, 2007, v. 23, no. 10, p. 1889-1896 How to cite?
Journal: Acta mathematica Sinica 
Abstract: The purpose of this paper is to study the convergence problem of the iteration scheme x n+1 = ?f n+1y +(1-?f n+1) T n+1 x n for a family of infinitely many nonexpansive mappings T 1, T 2, . . . in a Hilbert space. It is proved that under suitable conditions this iteration scheme converges strongly to the nearest common fixed point of this family of nonexpansive mappings. The results presented in this paper extend and improve some recent results.
URI: http://hdl.handle.net/10397/23252
ISSN: 1439-8516
EISSN: 1439-7617
DOI: 10.1007/s10114-005-0821-0
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Apr 11, 2018

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Apr 2, 2018

Page view(s)

56
Last Week
1
Last month
Citations as of Apr 23, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.